Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the flexural vibrations of circular and elliptical plates


Author: Willie Russell Callahan
Journal: Quart. Appl. Math. 13 (1956), 371-380
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/73414
MathSciNet review: 73414
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/73414
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society